# SDR AALA202106029014

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 20,551 hours, 9,683 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT FLIGHT LEVEL 390 WITH FLIGHT LEVEL 210 SET IN ALTITUDE WINDOW, MANAGED DESCENT SELECTED. AIRCRAFT INITIATED CLIMB. VERTICAL SPEED SELECTED TO REGAIN DESCENT. AIRCRAFT REACHED FL 394 . NO OTHER ISSUES IN DESCENT. MAINTENANCE ACCOMPLISHED AFS OPERATIONAL TEST PER AMM 22-96-00-710-001A. TEST PASSED. ACCOMPLISHED FCU OPERATIONAL TEST PER AMM 22-10-00-710-006A. OPERATIONAL CHECKED GOOD.
